# SDR 2004UALA00195

- Difficulty date: March 4, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 49,695 hours, 29,227 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED 32 INCHES AFT OF THE FWD CARGO DOOR FROM ABOUT 10 INCHES BELOW THRESHOLD, DENT MEASURING 20 INCHES L X 1.8875 INCH W X 0.065 INCH D.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
